B12 Injections

I started daily B12 injections last week. I have now been scheduled for weekly injections. Before the injections I was having tingling in my face, hands, fingers and arms. I did not notice these symptoms during the time I was getting the daily injections. My last injection was last Friday and my next one will be this coming Friday. Today, I have been experiencing the tingling again along with some tremor. Could this be due to the lack of time between injections? My level was 179.

4 Replies

  • Possibly but also some symptoms get worse before they get better with treatment.

    So, did you get daily injection for a week, then now weekly? How long will you get weekly for? Hope they start to help. The other thing to consider is your folate level- it needs to be good to get the best out of B12 so loads of green veg +/- supplements of B complex and/or folic acid or methylfolate (more bioavailable then folic acid).

    Good luck!

  • 5mg of folic acid daily will help your body make best use of the shots. You can buy it from asda and aldi very cheaply as 400mcg(ug) tablets, if you are UK. You would need 12 a day. Sounds a lot but as with B12, your body will pee out what it doesn't need. things can seem to get worse before getting better, and it has put some people off, but stick with it. I think you will get results

  • Many have noticed tingling etc. when they first have B12 injections or other forms of B12 and have concluded that it is usually part of the healing process.

    Folic acid has been mentioned - this film has information and advice on this:


  • Don't worry, those are your nerves regenerating and coming alive. X

You may also like...